Alert archive / Oregon / Red Flag Warnings in 2013

Red Flag Warning 15, NWS Medford, OR

August 31, 2013Modoc County, Siskiyou County, California; Harney County, Klamath County, Lake County, Oregon

NWS Medford, OR issued this red flag warning at Aug 31, 2013, 2:56 PM PDT for Modoc County, Siskiyou County, California; Harney County, Klamath County, Lake County, Oregon. It took effect at Sep 1, 2013, 12:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 31, 2013, 2:56 PM PDT (21:56 UTC)
In effect from
Sep 1, 2013, 12:00 PM PDT
Expired
Sep 1, 2013, 9:00 PM PDT
In force
9 hr
Issued by
NWS Medford, OR

Counties Modoc County, CA, Siskiyou County, CA, Harney County, OR, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 156 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 9.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2013-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2013-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
953 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

007 
WWUS86 KMFR 312156
RFWMFR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
256 PM PDT SAT AUG 31 2013

CAZ284-285-ORZ624-625-011200-
/O.NEW.KMFR.FW.W.0015.130901T1900Z-130902T0400Z/
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
256 PM PDT SAT AUG 31 2013

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM PDT SUNDAY FOR
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE
WEATHER ZONES 284...285...624 AND 625...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT SUNDAY. 

* AFFECTED AREA: FIRE WEATHER ZONES 624...285...284 AND 625 

* WIND...SUSTAINED SOUTHWEST WINDS IN EXCESS OF 15 TO 20 MPH AND
  GUSTS IN EXCESS OF 25 MPH.

* HUMIDITY...8 TO 12 PERCENT.

* IMPACTS...STRONG WINDS WITH LOW HUMIDITY CAN CAUSE CAMPFIRES TO
  EASILY SPREAD...AND EXISTING FIRES TO SPREAD RAPIDLY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$


VISIT US AT WWW.WEATHER.GOV/MEDFORD
5 follow-up statements
877 
WWUS86 KMFR 011055
RFWMFR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
355 AM PDT SUN SEP 1 2013

CAZ284-285-ORZ624-625-012300-
/O.CON.KMFR.FW.W.0015.130901T1900Z-130902T0400Z/
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
355 AM PDT SUN SEP 1 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING FOR COMBINATION OF STRONG WINDS AND LOW RELATIVE
HUMIDITIES FOR FIRE WEATHER ZONES 284...285...624 AND 625...

* AFFECTED AREA: FIRE WEATHER ZONES 624...285...284 AND 625

* WIND...SUSTAINED SOUTHWEST WINDS IN EXCESS OF 15 TO 20 MPH 
  AND GUSTS IN EXCESS OF 25 MPH. 

* HUMIDITY...8 TO 12 PERCENT.

* IMPACTS...STRONG WINDS WITH LOW HUMIDITY CAN CAUSE CAMPFIRES 
  TO EASILY SPREAD...AND EXISTING FIRES TO SPREAD RAPIDLY. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$


VISIT US AT WWW.WEATHER.GOV/MEDFORD
825 
WWUS86 KMFR 011758
RFWMFR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1058 AM PDT SUN SEP 1 2013

CAZ284-285-ORZ624-625-020400-
/O.CON.KMFR.FW.W.0015.130901T1900Z-130902T0400Z/
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
1058 AM PDT SUN SEP 1 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR
FIRE WEATHER ZONES 284...285...624 AND 625...

* AFFECTED AREA: FIRE WEATHER ZONES 624...285...284 AND 625
  EXPECTED AREA HAS BEEN UPDATED...PLEASE LOOK AT DETAILED HAZARD
  AT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR FOR NEW AREA OF
  EXPECTED HAZARD.

* WIND...SUSTAINED SOUTHWEST WINDS IN EXCESS OF 15 TO 20 MPH 
  AND GUSTS IN EXCESS OF 25 MPH.

* HUMIDITY...8 TO 12 PERCENT.

* IMPACTS...STRONG WINDS WITH LOW HUMIDITY CAN CAUSE CAMPFIRES 
  TO EASILY SPREAD...AND EXISTING FIRES TO SPREAD RAPIDLY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$


VISIT US AT WWW.WEATHER.GOV/MEDFORD
681 
WWUS86 KMFR 012209
RFWMFR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
309 PM PDT SUN SEP 1 2013

CAZ284-285-012315-
/O.CAN.KMFR.FW.W.0015.000000T0000Z-130902T0400Z/
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
309 PM PDT SUN SEP 1 2013

...RED FLAG WARNING IS CANCELLED FOR COMBINATION OF STRONG WINDS
AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 284...285...
624 AND 625...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE RED
FLAG WARNING. 

THE MONSOONAL MOISTURE HAS FED INTO NORTHERN
CALIFORNIA...INCREASING HUMIDITIES ABOVE RED FLAG CRITERIA. GUSTY
WINDS WILL CONTINUE INTO THE EVENING.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR 

$$

ORZ624-625-020400-
/O.CON.KMFR.FW.W.0015.000000T0000Z-130902T0400Z/
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
309 PM PDT SUN SEP 1 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR
FIRE WEATHER ZONES 284...285...624 AND 625...

* AFFECTED AREA: FIRE WEATHER ZONES 624...285...284 AND 625 
  EXPECTED AREA HAS BEEN UPDATED...PLEASE LOOK AT DETAILED 
  HAZARD AT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR FOR NEW 
  AREA OF EXPECTED HAZARD.

* WIND...SUSTAINED SOUTHWEST WINDS IN EXCESS OF 15 TO 20 MPH 
  AND GUSTS IN EXCESS OF 25 MPH.

* HUMIDITY...8 TO 12 PERCENT.

* IMPACTS...STRONG WINDS WITH LOW HUMIDITY CAN CAUSE CAMPFIRES 
  TO EASILY SPREAD...AND EXISTING FIRES TO SPREAD RAPIDLY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$


VISIT US AT WWW.WEATHER.GOV/MEDFORD
345 
WWUS86 KMFR 012220 CCA
RFWMFR

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MEDFORD OR
318 PM PDT SUN SEP 1 2013

CAZ284-285-012330-
/O.COR.KMFR.FW.W.0015.000000T0000Z-130902T0400Z/
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
318 PM PDT SUN SEP 1 2013

...RED FLAG WARNING IS CANCELLED FOR COMBINATION OF STRONG WINDS
AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 284 AND 285...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE RED
FLAG WARNING. 

THE MONSOONAL MOISTURE HAS FED INTO NORTHERN
CALIFORNIA...INCREASING HUMIDITIES ABOVE RED FLAG CRITERIA. GUSTY
WINDS WILL CONTINUE INTO THE EVENING.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR 

$$

ORZ624-625-020400-
/O.COR.KMFR.FW.W.0015.000000T0000Z-130902T0400Z/
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
318 PM PDT SUN SEP 1 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR
FIRE WEATHER ZONES 624 AND 625...

* AFFECTED AREA: FIRE WEATHER ZONES 624 AND 625.

* WIND...SUSTAINED SOUTHWEST WINDS IN EXCESS OF 15 TO 20 MPH 
  AND GUSTS IN EXCESS OF 25 MPH.

* HUMIDITY...8 TO 12 PERCENT.

* IMPACTS...STRONG WINDS WITH LOW HUMIDITY CAN CAUSE CAMPFIRES 
  TO EASILY SPREAD...AND EXISTING FIRES TO SPREAD RAPIDLY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$


VISIT US AT WWW.WEATHER.GOV/MEDFORD
471 
WWUS86 KMFR 020231
RFWMFR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
731 PM PDT SUN SEP 1 2013

ORZ624-625-020345-
/O.CAN.KMFR.FW.W.0015.000000T0000Z-130902T0400Z/
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
731 PM PDT SUN SEP 1 2013

...RED FLAG WARNING IS CANCELLED FOR COMBINATION OF STRONG WINDS
   AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 624 AND
   625...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE RED
FLAG WARNING. RELATIVE HUMIDITIES HAVE INCREASED TO ABOVE RED
FLAG WARNING CRITERIA. GUSTY WINDS WILL DIMINISH LATER THIS
EVENING. 

$$

VISIT US AT WWW.WEATHER.GOV/MEDFORD

STOCKTON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Aug 31, 9:14 AM PDT, 5 hours 42 minutes earlier.

Area forecast discussion, Aug 31, 9:14 AM PDT, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
914 AM PDT SAT AUG 31 2013

.DISCUSSION...THE 12Z NAM DATA IS IN AND THE 12Z GFS HAS BEGUN TO
ARRIVE. A MINOR ADJUSTMENT WAS MADE TO REDUCE WINDS IN THE COASTAL
WATERS TODAY BY A FEW KNOTS. THIS IS IN-LINE WITH THE NEW NAM
DATA. LOW CLOUDS AND FOG AT THE COAST WILL SLOWLY DISSIPATE
THROUGH THE DAY WITH CLEAR SKIES AT MOST BEACHES BY THE AFTERNOON.
THEN THE MARINE STRATUS WILL RETURN THIS EVENING. OTHERWISE...IT
WILL BE SUNNY AND VERY WARM INLAND WITH HIGHS GENERALLY 3 TO 5
DEGREES ABOVE NORMAL. THIS COULD BE THE LAST DAY OF THE YEAR THAT
IT GETS QUITE THIS WARM.

THE TWO MOST IMMEDIATE CONCERNS FOR THE AFTERNOON PACKAGE ARE
RELATED TO THE FORECAST FOR SUNDAY AFTERNOON AND EVENING. GUSTY
WINDS ARE EXPECTED OVER THE HIGHER TERRAIN AND EAST OF THE
CASCADES. THE MINIMUM AFTERNOON HUMIDITY LEVELS AND WIND SPEEDS
WILL BE AT LEAST APPROACHING RED FLAG WARNING CRITERIA. THE SECOND
CONCERN IS ALSO ON THE EAST SIDE...WHETHER TO INCLUDE ANY MENTION
OF A SLIGHT CHANCE OF THUNDERSTORMS. THE NEW NAM AND GFS SHOW AN
INCREASE IN MID- LEVEL MOISTURE FROM LATE SUNDAY AFTERNOON INTO
THE EVENING OVER MODOC AND LAKE COUNTIES AND LIFTED INDICES OF
AROUND ZERO OVER THE WARNER MOUNTAINS OF EASTERN MODOC COUNTY
NORTHWARD TO EASTERN LAKE COUNTY. ON MONDAY...EAST SIDE WINDS WILL
BE GUSTY AND STRONG YET AGAIN, BUT IT WILL BE A FEW TO SEVERAL
DEGREES COOLER AND HUMIDITIES WILL BE HIGHER. MEANTIME...INSTABILITY
WILL BE GREATER AND LIKELY STILL FOCUSED ON EASTERN PORTIONS OF
LAKE AND MODOC COUNTIES.

&&

.AVIATION...BASED ON THE 31/12Z TAF CYCLE.

AREAS OF LIFR CIGS/VSBYS ALONG THE COAST WILL CLEAR TO VFR BY
LATE THIS MORNING...BUT WILL RETURN TO THE SAME AREAS THIS
EVENING. ELSEWHERE...VFR CONDITIONS WILL CONTINUE FOR THE NEXT 24
HOURS. -WRIGHT

&&

.PREV DISCUSSION... /ISSUED 259 AM PDT SAT AUG 31 2013/

DISCUSSION...CURRENT WATER VAPOR IMAGE SHOWS THE UPPER LOW CENTERED
NEAR 140W AND 48N AND A STRONG UPPER RIDGE CENTERED NEAR THE FOUR
CORNERS. OUR FORECAST AREA WILL BE ON THE DIVIDING LINE BETWEEN THE
TWO THROUGH THE HOLIDAY WEEKEND. THE ABOVE MENTIONED UPPER LOW WILL
DROP SOUTH TODAY AND ALLOW UPPER RIDGING TO BUILD INTO THE AREA.
THIS WILL RESULT IN CONTINUED DRY CONDITIONS WITH TEMPERATURES
AVERAGING BETWEEN 3-5 DEGREES WARMER COMPARED TO YESTERDAY.

THE UPPER LOW IS GOING TO BECOME CUTOFF FROM THE MAIN FLOW SUNDAY.
MEANWHILE THE STRONG UPPER RIDGE IN THE SOUTHWESTERN PART OF THE
U.S. REMAINS INTACT. THIS WILL PREVENT THE UPPER LOW FROM MOVING
MUCH AND IT WILL BASICALLY SIT OFF THE WASHINGTON COAST AND SPIN
THROUGH EARLY NEXT WEEK.

A SOUTHWEST FLOW ALOFT WITH SOME UPPER LEVEL DIVERGENCE WILL SET UP
AHEAD OF THE UPPER LOW. HOWEVER THERE'S NOT MUCH IF ANY SHORTWAVE
ACTIVITY AND LI'S REMAIN POSITIVE. GIVEN THE PROXIMITY OF THE UPPER
AND SURFACE LOW AND STRONG UPPER RIDGE TO THE SOUTHWEST, CONVECTIVE
ACTIVITY WILL BE EAST ANS SOUTHEAST OF THE FORECAST AREA. IN
ADDITION THERE'S GOING TO BE LITTLE OR NO INSTABILITY, SO FAIRLY
CONFIDENT THUNDERSTORMS ARE NOT GOING TO HAPPEN EAST OF THE CASCADES
SUNDAY AFTERNOON AND WERE LEFT OUT OF THE FORECAST.

NOW THE THREAT FOR THUNDERSTORMS EAST OF THE CASCADES IS GOING TO BE
HIGHER MONDAY AS THE UPPER LOW REMAINS OFF THE WASHINGTON/OREGON
COAST AND A SHORTWAVE TROUGH ROUNDS THE BASE OF THE UPPER LOW AND
SWINGS INTO SOUTHWEST OREGON. THE GFS SHOWS INCREASING MID LEVEL
MOISTURE...BUT NOT MUCH CAPE...LI'S BARELY IN THE NEGATIVE TERRITORY
AND LITTLE OR NO TRIGGER. HOWEVER IT'S SHOWING QPF BREAKING OUT EAST
OF THE CASCADES FROM MODOC COUNTY THROUGH LAKE COUNTY. THE EC IS
SIMILAR TO THE GFS AND HAS SHORTWAVES MOVING THROUGH.

THE UPPER LOW REMAINS NEARLY STATIONARY OFF THE COAST THROUGH
WEDNESDAY WITH WEAK SHORTWAVES ROTATING AROUND THE BASE OF THE UPPER
LOW. THE EC AND GFS HAVE COME INTO BETTER AGREEMENT WITH THE UPPER
LOW STARTING TO MOVE ONSHORE THURSDAY...THEN TRACKING SOMEWHERE
BETWEEN WASHINGTON AND NORTHERN OREGON THURSDAY NIGHT INTO FRIDAY.
-PETRUCELLI

AVIATION...

BASED ON THE 31/06Z TAF CYCLE.

AREAS OF LIFR CIGS/VSBYS ALONG THE COAST WILL CLEAR TO VFR BY
THIS AFTERNOON...BUT WILL RETURN TO THE SAME AREAS THIS EVENING.
ELSEWHERE...VFR CONDITIONS WILL PREVAIL THROUGH TONIGHT.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.

PACIFIC COASTAL WATERS...NONE.

DW/SBN

Nearby

Red Flag Warnings in Oregon, 2013Red Flag Warnings in California, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.